# SDR SWIA201229589

- Difficulty date: February 9, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 20,301 hours, 12,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AFT OF EMERGENCY EXIT SIGN IS OUT.  (FLT 5360)  RELAMPED EMERGENCY LIGHT.
